MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that metal remained in the joint.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: metal remaining in the joint.Probable root cause: design, inserter/implant not compatible with guide, inserter material/design too weak, inserter shaft cannot bend around curved guide, drill not designed to center hole with respect to guide, guide mouth not designed to grip bone, guide not able to be gripped tightly, process, inserter, implant, and/or guide manufactured out of spec, anchor coating process out of specification, application, excessive force impacting inserter, movement of guide out of orientation to pilot hole, use of wrong drill.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
 
Event or Problem Description
It was reported that metal remained in the joint.

Brand Name
ICONIX 1 WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1 STRAND #2 FORCE F
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12264076
Report Number0002936485-2021-00411
Device Sequence Number3682406
Product Code MBI
UDI-Device Identifier37613252450338
UDI-Public37613252450338
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-512
Device Lot Number19330AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR